# SDR SWAA2021021543169

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON STA277 AND STR10R AT PASSENGER CABIN / EVALUATED ALLOWABLE DAMAGE LIMITS OF TIE CLIP LOCATED ON STA STA277 AND STR 10R AT PASSENGER CABIN AND NO FOUND ALLOWABLE FOR CRACK ON SRM MADE TIE CLIP FROM BAC/493-852 P/N 2016 557447 IAW DWG 141A1252 REV - AND REPLACED IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A8380 SHEET 2 REV AND DRAWING 141A1110 SHEET 6 REV B
